×

zbMATH — the first resource for mathematics

On some systems of difference equations. (English) Zbl 1243.39009
The authors consider the following three systems of nonlinear difference equations \[ u_{n+1}=\frac{v_n}{1+v_n},\quad v_{n+1}=\frac {u_n}{1+u_n}, \]
\[ u_{n+1}=\frac{v_n}{1+u_n},\quad v_{n+1}=\frac {u_n}{1+v_n}, \] and \[ u_{n+1}=\frac{u_n}{1+v_n},\quad v_{n+1}=\frac {v_n}{1+u_n}, \] where \(n\in {\mathbb N}_0\) and the initial values \(u_0\) and \(v_0\) are given complex numbers. By help of the auxiliary Riccati equation \[ x_{n+1}=\frac{x_n}{a+bx_n}, \quad a,\,b\in \mathbb C,\,\,n\in {\mathbb N}_0, \] the general solution of each system is explicitly given. As a consequence, the asymptotic behaviour of the solutions is analysed in detail as \(n\rightarrow \infty\).

MSC:
39A20 Multiplicative and other generalized difference equations
39A22 Growth, boundedness, comparison of solutions to difference equations
39A23 Periodic solutions of difference equations
39A30 Stability theory for difference equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berg, L., On the asymptotics of nonlinear difference equations, Z. anal. anwend., 21, 4, 1061-1074, (2002) · Zbl 1030.39006
[2] Berg, L., On the asymptotics of difference equation \(x_{n - 3} = x_n(1 + x_{n - 1} x_{n - 2})\), J. differ. equ. appl., 14, 1, 105-108, (2008) · Zbl 1138.39003
[3] Berg, L.; Stević, S., On difference equations with powers as solutions and their connection with invariant curves, Appl. math. comput., 217, 7191-7196, (2011) · Zbl 1260.39002
[4] Berg, L.; Stević, S., On the asymptotics of the difference equation \(y_n(1 + y_{n - 1} \cdots y_{n - k + 1}) = y_{n - k}\), J. differ. equ. appl., 17, 4, 577-586, (2011) · Zbl 1220.39011
[5] Bibby, J., Axiomatisations of the average and a further generalisation of monotonic sequences, Glasgow math. J., 15, 63-65, (1974) · Zbl 0291.40003
[6] Copson, E.T., On a generalisation of monotonic sequences, Proc. Edinburgh math. soc., 2, 17, 159-164, (1970) · Zbl 0223.40001
[7] Iričanin, B.; Stević, S., Some systems of nonlinear difference equations of higher order with periodic solutions, Dynam. contin. discrete impuls. syst., 13a, 3-4, 499-508, (2006) · Zbl 1098.39003
[8] Kent, C.M., Convergence of solutions in a nonhyperbolic case, Nonlinear anal., 47, 4651-4665, (2001) · Zbl 1042.39507
[9] Levy, H.; Lessman, F., Finite difference equations, (1961), Macmillan New York · Zbl 0092.07702
[10] Papaschinopoulos, G.; Schinas, C.J., On a system of two nonlinear difference equations, J. math. anal. appl., 219, 2, 415-426, (1998) · Zbl 0908.39003
[11] Papaschinopoulos, G.; Schinas, C.J., Invariants and oscillation for systems of two nonlinear difference equations, Nonlinear anal. TMA, 46, 7, 967-978, (2001) · Zbl 1003.39007
[12] Papaschinopoulos, G.; Schinas, C.J., On the system of two difference equations \(x_{n + 1} = \sum_{i = 0}^k A_i / y_{n - i}^{p_i}, y_{n + 1} = \sum_{i = 0}^k B_i / x_{n - i}^{q_i}\), J. math. anal. appl., 273, 2, 294-309, (2002) · Zbl 1014.39016
[13] Russel, D.C., On bounded sequences satisfying a linear inequality, Proc. Edinburgh math. soc., 19, 11-16, (1973)
[14] Stević, S., On the recursive sequence \(x_{n + 1} = x_{n - 1} / g(x_n)\), Taiwanese J. math., 6, 3, 405-414, (2002) · Zbl 1019.39010
[15] Stević, S., Asymptotic behaviour of a nonlinear difference equation, Indian J. pure appl. math., 34, 12, 1681-1687, (2003) · Zbl 1049.39012
[16] Stević, S., A short proof of the cushing – henson conjecture, Discrete dyn. nat. soc., 2006, 37264-1-37264-5, (2006) · Zbl 1149.39300
[17] Stević, S., Global stability and asymptotics of some classes of rational difference equations, J. math. anal. appl., 316, 60-68, (2006) · Zbl 1090.39009
[18] Stević, S., On positive solutions of a \((k + 1)\)th order difference equation, Appl. math. lett., 19, 5, 427-431, (2006) · Zbl 1095.39010
[19] Stević, S., Asymptotics of some classes of higher order difference equations, Discrete dyn. nat. soc., 2007, 56813-1-56813-20, (2007) · Zbl 1180.39009
[20] Stević, S., Existence of nontrivial solutions of a rational difference equation, Appl. math. lett., 20, 28-31, (2007) · Zbl 1131.39009
[21] Stević, S., Nontrivial solutions of a higher-order rational difference equation, Math. notes, 84, 5-6, 718-724, (2008) · Zbl 1219.39007
[22] Stević, S., On the recursive sequence \(x_{n + 1} = \max \left\{c, x_n^p / x_{n - 1}^p\right\}\), Appl. math. lett., 21, 8, 791-796, (2008) · Zbl 1152.39012
[23] Stević, S., Global stability of a MAX-type equation, Appl. math. comput., 216, 354-356, (2010) · Zbl 1193.39009
[24] Stević, S., Global stability of some symmetric difference equations, Appl. math. comput., 216, 179-186, (2010) · Zbl 1193.39008
[25] Stević, S., On a nonlinear generalized MAX-type difference equation, J. math. anal. appl., 376, 317-328, (2011) · Zbl 1208.39014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.